MathSciNet Relay Station
MathSciNet bibliographic data
MR2392395 35K57 (35B10 35B35 35K50 37L10 92B05)
Yi, Fengqi; Wei, Junjie; Shi, Junping Diffusion-driven instability and bifurcation in the Lengyel-Epstein system. Nonlinear Anal. Real World Appl. 9 (2008), no. 3, 1038–1051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement